# SDR SWAA2022120277637

- Difficulty date: December 1, 2022
- Submitted: December 2, 2022
- Operation: Air carrier
- Aircraft: N7826B
- Make and model: Boeing 737-79P
- Aircraft serial: 30035
- Aircraft time: 54,085 hours, 35,862 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Fwd Service Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GIRT BAR HOLDER CLASPS REPORTED LOOSE AT FORWARD SERVICE DOOR.   ADJUSTED THE GIRT BAR RETENTION HOOKS IAW SIP.
